Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Severe pain in anus. Prescribed medicines. No help. Having lower abdominal pain, loose motions. Reason?

I suffer from a pretty severe pain in my anal region on a daily basis - the dr has prescribed vimovo on a twice daily basis which usually keeps it under control but sometimes i need to top it up with nurofen or something similar. Today is a bad day and I cant clear the pain at all. I also have some pain in the lower abdomen at the same time, very loose bowel movements and I have PCOS . Any ideas what it may be?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You have PCOS and pain in the anal region, lower abdomen and loose bowel movements. Even though PCOS can induce disordered bowel movements, Your problem seems to be local cause in the anus. Have a proctoscopic examination of the anus and rule out hemorrhoids, Fissure in ano and fistula in ano.
Do USG abdomen to find the cause for the lower abdominal pain.
With this you can arrive at a diagnosis and treat the cause + healthy diet, along with treatment of PCOS.
Best wishes

Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor